MathSciNet Relay Station
MathSciNet bibliographic data
MR273581 (42 #8459) 54.56
Rudin, Mary Ellen Partial orders on the types in $\beta N$. Trans. Amer. Math. Soc. 155 1971 353–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement